Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Compactness of limit sets and semiorbit closures


Author: Ethan M. Coven
Journal: Proc. Amer. Math. Soc. 23 (1969), 120-122
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0244978-0
MathSciNet review: 0244978
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244978-0
Article copyright: © Copyright 1969 American Mathematical Society